# SDR ASAA1159918

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 16,175 hours, 4,876 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11901
- Condition: Failed
- Location: Ac Bay
- Part time: 7,373 hours, 2,348 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START OBSERVED A AIR CONDITIONING MASTER CAUTION ON RECALL WITH A RIGHT PACK LIGHT.  RIGHT PACK/ZONE TEMP CONTROLLER LOGS "TCV THIS PACK" FAULT.  REPLACED RIGHT TCV V141 REF MM 21 51 10.  TCV INSTALLATION TEST GOOD PER SAME.
